# SDR DHL2003783001

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE DETECTOR INOPERATIVE LIGHT ILLUMINATED INDICATING A SHORT IN THE RESPECTIVE ENGINE'S FIRE DETECTION CIRCUITRY.  INSPECTED LOOP AND ADJUSTED SLIGHTLY IAW BMM CHAPTER 26-11-01, OPS CHECKED GOOD ON GROUND.
